Journal of Symbolic Logic

Reverse mathematics and a Ramsey-type König's Lemma

Stephen Flood

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we propose a weak regularity principle which is similar to both weak König's lemma and Ramsey's theorem. We begin by studying the computational strength of this principle in the context of reverse mathematics. We then analyze different ways of generalizing this principle.

Article information

J. Symbolic Logic, Volume 77, Issue 4 (2012), 1272-1280.

First available in Project Euclid: 15 October 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03F35: Second- and higher-order arithmetic and fragments [See also 03B30]
Secondary: 03B30: Foundations of classical theories (including reverse mathematics) [See also 03F35]

Ramsey's theorem weak König's lemma reverse mathematics


Flood, Stephen. Reverse mathematics and a Ramsey-type König's Lemma. J. Symbolic Logic 77 (2012), no. 4, 1272--1280. doi:10.2178/jsl.7704120.

Export citation